Large-dimensional homomorphism spaces between Weyl modules and Specht modules

Lyle, S (2013) Large-dimensional homomorphism spaces between Weyl modules and Specht modules. Journal of Pure and Applied Algebra, 217 (1). pp. 87-96.

Full text not available from this repository. (Request a copy)

Abstract

We give a family of pairs of Weyl modules for the q-Schur algebras for which the corresponding homomorphism space is at least 2-dimensional. Using this result we show that for any field F and any quantum characteristic, there exist arbitrarily large homomorphism spaces between pairs of Weyl modules.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Sinead Lyle
Date Deposited: 29 Apr 2013 15:00
Last Modified: 25 Jul 2018 03:15
URI: https://ueaeprints.uea.ac.uk/id/eprint/42103
DOI: 10.1016/j.jpaa.2012.04.004

Actions (login required)

View Item